# SDR 9805139925

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925US
- Make and model: Doug DC-9-32
- Aircraft serial: 47472
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: 59268805001
- Condition: Failed
- Location: Te Flap System
- Part time: 24,332 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS INDICATED 5 DEGREES WITH FLAP HANDLE SELECTED UP AFTER TAKEOFF.  FLIGHT WAS RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED FLAP CONTROL VALVE AND RIGGED SYSTEM, LEAK AND OPERATIONAL CHECK NORMAL.
